# SDR SWAA2014021425150

- Difficulty date: February 7, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 40,350 hours, 27,393 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5922535
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT CLOSE OUT RIB INBD CRACKED AT BS 596.  R & R RIB IAW DRAWING.
